# SDR SWAA2022021664007

- Difficulty date: January 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26R WL153. MARKED / [01] VERIFIED APPLICABILITY OF SRM 53-+00-03-2R-1 TO BE CORRECT AND UPDATED MEASUREMENT TABLE;[;[13] INSTALLED NEW STRINGER SECTION AT AREA AFT GCB BS 540 S-26R WL153 PER SRM 51-40-02-0G-0; SRM 53-00-03-2R-1; DWG 143A1215; DWG 143A0060 AND DWG 143A3230. APPLIED CIC PER AMM 51-21-91-620-802;[14] VERIFIED ALL STEPS COMPLETE;[15] VERIFIED STEP 1 AND CORRECTIVE ACTION ENTRIES 13-14.;[16] VERIFIED CARD COMPLETE.
